# SDR 20000508SH009

- Difficulty date: April 2, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N9717B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0987
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: J199744G16
- Condition: Lack Of Lube
- Location: Trunnion Assy N/
- Part time: 1,770 hours
- Component: Trunnion Assy
- Component part number: J4430071
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT STEER ON TAKEOFF ROLL.  BRAKES INEFFECTIVE TO TURN.  DISASSEMBLED NOSE GEAR TRUNNION AND FOUND UPPER AND LOWER NACELLE BEARINGS RUSTED AND FROZEN.  NO PROVISIONS FOR LUBRICATION AT THESE POINTS.  AIRCRAFT MANUFACTURED 1982.
